RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shin, Ekaterina Yur'evna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:62
Abstract pages:216
Full texts:54
References:24
E-mail:

http://www.mathnet.ru/eng/person113006
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. E. Kh. Gimadi, E. Yu. Shin, “Probabilistic analysis of an algorithm for the minimum spanning tree problem with diameter bounded from below”, Diskretn. Anal. Issled. Oper., 22:4 (2015),  5–20  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:4 (2015), 480–488

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020